A common fixed point theorem for single and multi-valued mappings in Menger spaces

R.C. Dimri, M. Sharma

Abstract


The aim of the present paper is to established a common fixed point theorem for two single-valued and two multi-valued mappings using weak compatibility in Menger spaces.

Full Text: PDF

How to Cite this Article:

R.C. Dimri, M. Sharma, A common fixed point theorem for single and multi-valued mappings in Menger spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 296-305

Copyright © 2013 R.C. Dimri, M. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.